CureZone   Log On   Join
Update on discontinuing all supplements
 
want2beclean Views: 2,025
Published: 13 years ago
Status:       R [Message recommended by a moderator!]
 

Update on discontinuing all supplements


Ok - you guys helped me with the copy and paste so, in case someone missed this post a while back, this is what was going on before:



//www.curezone.org/forums/fm.asp?i=952443


Update: With no supplements at all. My urine stayed very thick and of varying degrees of tan and dark yellow or yellow orange, no matter how much water I drank, for about 3 days. Now it is sometimes clear, but still not as clear as it should be. I was very muzzy-headed, and still experienced extreme fatigue for about 5 days. Then it was afternoon fatigue, now very little fatigue. My bones hurt considerably less, but I still have deep pains in my leg bones. Hands and feet better, but not ideal. I do not "feel" toxic - I did around the time I stopped. I do one salt load a day, and salt flush every other day, with good results. I am still having some cystic acne, and lots of pimples I didn't have before.

Let me speculate on what I may have done, and you all can advise or comment as necessary - I went to my health food lady about 6 months ago, and was standing by the womens section looking at the progesterone creme, which I use, and she said oh your adrenals are depleted. I asked how she knew and she said because my pupils were so dialated. I told her my pupils always get very dilated in dim light, as do my daughters. To the point where people have commented on it. (acid trip, anyone?). Anyway, she handed me DHEA-F by Natures Sunshine and told me to take it for a year to replenish my tired adrenals that she could tell I had. So I bought it, and have been taking it this entire time. When I started to feel so bad, I got on the internet and googled about DHEA and discovered that OTC has no firm benefit, that using this type of DHEA without a blood test or doctors supervision is not recommended at all, as it seems the side effects outweigh the SUPPOSED benefits. Realizing that I was monkeying with a steroidal type supplement just shocked the hell out of me - if there is one thing I won't do, it's steroids. Well, I guess that isn't true, I just did for 6 months. Anyway, my feeling is that the DHEA has been giving me troubles.

Also, after 10 days of no iodine, my breasts are slowly starting to get sore again.

I think the moral of the story for me is that I should not necessarily buy into every single health product put in front of me, and need to be careful of stuff that is not a vitamin, and investigate the product before purchase. If my adrenals are indeed down, hell I dont know, then there must be another way to amp them up then taking DHEA.

When I go back to routine, it will most likely be a multi, vitamin C, and 2 drops of Wilsons a day.
 

 
Printer-friendly version of this page Email this message to a friend

This Forum message belongs to a larger discussion thread. See the complete thread below. You can reply to this message!


 

Donate to CureZone


CureZone Newsletter is distributed in partnership with https://www.netatlantic.com


Contact Us - Advertise - Stats

Copyright 1999 - 2020  curezone.com

0.156 sec, (2)